Announcement

Collapse
No announcement yet.

Flexeril

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • penneyjo
    replied
    I think my cholesterol medicine is making me worse. So, I think we have to watch all medicines also. Too bad we don't have a safe list for those. Hope you find some relief.

    Leave a comment:


  • earthlady
    replied
    For me Flexeril was totally useless for any muscle cramping or pain, and the only thing it did do was make me nervous and irritable. I was given this when my pelvic floor spasms were diagnosed before I went to pt. What a waste of time- the Ativan worked better.

    Leave a comment:


  • sabstory
    replied
    I don't plan to take it for long, I just had a severe trapezius (sp?) muscle spasm, I looked funny with my head tilted to the side, and it was painful (but not like IC pain), its loosened up now, but I probably need another day or two to get it to go away completely. I was having bladder issues before I started it, but somehow my IC pain dial got turned up to 10, I am taking Norco for that now, but it just barely takes the edge off. Yeah me, I get a choice: be in pain, or be in more pain. Sorry for being depressing, its been a rough day, this is the 4th day of work I have missed in the last 2 weeks, and I already know I won't make it in tomorrow either.

    Leave a comment:


  • Melanie526
    replied
    Oh...a friend of mine has severe IC and endometriosis, and she said all meds made her bladder worse...she quit taking everything and severely changed what she was eating...she is pretty much symptom free now b/c she follows a really strict diet for both conditions...she eats lots of natural foods (fruits and veggies) and organic foods.

    Leave a comment:


  • Melanie526
    replied
    I think it makes my bladder worse...honestly, pretty much any medication (muscle relaxers, pain pills, medication specifically for bladder-like AZO or Elmiron) seems to make my pain so much worse...it starts hurting more within minutes to hrs of taking the meds...it seems at it's best when I take nothing...wondering if I might be allergic to something that might be a common ingredient in most meds (or maybe I have a really weird bladder)...I'm getting tested later this week for allergies, so that should tell me something.

    Leave a comment:


  • sabstory
    started a topic Flexeril

    Flexeril

    Has anyone had any problems with Flexeril making bladder pain worse? I can't tell if its the Flexeril, or just the nature of this condition, but I am miserable. I got some pain meds and they are helping a bit but I am afraid to take the Flexeril again. TIA for any advice.
Working...
X